# SDR SIMA20181127007

- Difficulty date: October 7, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N220NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000523
- Aircraft time: 7,235 hours, 5,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 18-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATE POSSIABLE BURN MARK BW FR 18-19/ STGR 27R-28R.-C/A-COMPLETE:UPON FURTHER INVESTIGATION ON DAMAGE WAS NOTED TO FUSELAGE SKIN,BTW FR 18-19/ STGR 27R-28R. IAW EMB 175 SRM 51-10-02. SEE WIPS FOR FURTHER DETAILS
